# SDR F3LA201908070063

- Difficulty date: July 17, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N221FR
- Make and model: Airbus A320-214
- Aircraft serial: 03205
- Aircraft time: 40,712 hours, 19,839 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209400800
- Condition: Corroded
- Location: Frame 66
- Part time: 40,712 hours, 19,839 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM AT FR 66,  YSL 2.  HAD CORROSION ON TOP SURFACE NEAR ATTACHMENT HOLES.    DAMAGE LOCATED AT HARDPOINT. FOUND TO BE OUT OF LIMITS IAW 53-00-14-283-002.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-72-11, AND 51-42-11.
